Translator Disclaimer
February 2021 Spectrum, trace and nodal points of a Sturm–Liouville type delayed differential operator with interface conditions
Erdoğan Şen
Rocky Mountain J. Math. 51(1): 283-294 (February 2021). DOI: 10.1216/rmj.2021.51.283

Abstract

A formula for regularized sums of eigenvalues of a Sturm–Liouville problem with delayed argument at the point of discontinuity is obtained. Moreover, nodal points of the related problem are investigated.

Citation

Download Citation

Erdoğan Şen. "Spectrum, trace and nodal points of a Sturm–Liouville type delayed differential operator with interface conditions." Rocky Mountain J. Math. 51 (1) 283 - 294, February 2021. https://doi.org/10.1216/rmj.2021.51.283

Information

Received: 17 May 2020; Revised: 4 July 2020; Accepted: 7 July 2020; Published: February 2021
First available in Project Euclid: 28 May 2021

Digital Object Identifier: 10.1216/rmj.2021.51.283

Subjects:
Primary: 34B24 , 47A10 , 47A55

Keywords: differential equation with delayed argument , interface conditions , nodal points , regularized trace , spectrum

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 1 • February 2021
Back to Top